# SDR ASMF200406006

- Difficulty date: June 7, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,324 hours, 46,935 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4034241974
- Part serial: 89021801
- Condition: Failed
- Location: Flt Guidance
- Part time: 4,311 hours, 2,663 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF FAIL IN LT FLIGHT GUIDANCE SYSTEM INDICATION.  SYSTEM WAS REACTIVATED AND ELECTRICAL BUSS TURNED OFF, AUTO TEST IN BOTH SYSTEMS WAS PERFORMED, ALL CORRECT. DURING OVERNIGHT SERVICE, FLIGHT GUIDANCE COMPUTER WAS REPLACED IAW MM 22-01-01, TEST CORRECT.
